This Article

Citations


Creative Commons License
Except where otherwise noted, this work is licensed under Creative Commons Attribution-NonCommercial 4.0 International License.

Paclitaxel Induced Peripheral Facial Nerve Pulsy


* Assistant Professor, Section of Hematology/Medical Oncology, Department of Medicine, Urmia University of Medical Sciences, Urmia, Iran.
+Corresponding Author: N Valizadeh , Section of Hematology/Medical oncology, Department of Hematology/Medical oncology, Urmia University of Medical sciences, Urmia, Iran, Tel.: +98(441) 337-0234, Fax: +98(441) 346-9935, E-mail: [email protected].
Shiraz E-Medical Journal. 2010 January; 11(1): 55-57.
Article Type: Case Report; Received: Jun 22, 2009; Accepted: Sep 28, 2009; epub: Jan 1, 2010; ppub: Jan 2010

Abstract


Combination of taxane-platinum therapy is the first line chemotherapy in ovarian cancer. Peripheral sensory motor neuropathy is a well-defined side-effect of taxane therapy. We want to present a case of reversible paclitaxel induced unilateral peripheral facial nerve pulsy.

Keywords: Paclitaxel, facial nerve pulsy, Ovarian Cancer